Branching Particle Representation of a Class of Semilinear Equations
Data(s) |
23/02/2014
23/02/2014
2004
|
---|---|
Resumo |
2000 Mathematics Subject Classification: 60J80, 60J85 We review several probabilistic techniques that were developed in a series of papers to study blowup properties of positive (mild) solutions of semilinear equations. The emphasis is on probabilistic representations of positive solutions, and on qualitative properties of solutions. |
Identificador |
Pliska Studia Mathematica Bulgarica, Vol. 16, No 1, (2004), 101p-119p 0204-9805 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Markov Branching Process #Semilinear Partial Differential Equation #Global and Nonglobal Solutions #Mild Solutions |
Tipo |
Article |